Scholion.ai

The Bernstein–von Mises theorem for the proportional hazard model

Yongdai Kim

The Annals of Statistics · 2006 · Volume 34 · Issue 4

DOI: 10.1214/009053606000000533

Abstract

We study large sample properties of Bayesian analysis of the proportional hazard model with neutral to the right process priors on the baseline hazard function. We show that the posterior distribution of the baseline cumulative hazard function and regression coefficients centered at the maximum likelihood estimator is jointly asymptotically equivalent to the sampling distribution of the maximum likelihood estimator.

Keywords

62F15, 62G20, 62N99, Bernstein–von Mises theorem, neutral to the right process, proportional hazard model

Enable JavaScript for citation tools and additional paper interactions.